MAUDE Adverse Event Report: BECTON DICKINSON 17 GAL BD SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON 17 GAL BD SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305610
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 1 case of 17 gal bd¿ sharps collector was received with missing lids.The following information was provided by the initial reporter: it was reported by the facility representative that the container is missing lids.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received with the customer's complaint of missing lids.Without further information, the complaint cannot be verified and the root cause remains unknown.A device history review could not be completed as no batch number was provided.
 
Event or Problem Description

Brand Name
17 GAL BD SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12211035
Report Number2243072-2021-01952
Device Sequence Number3807279
Product Code FMI
UDI-Device Identifier00382903056101
UDI-Public00382903056101
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305610
Device Catalogue Number305610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1